MDJunction - People Helping People
 
Ask a Question
03/26/2012 12:09 PM

Can anyone advise?

liamacker
liamacker  
Posts: 8339
Group Leader
I'm an Advocate

I need an add on mood stabiliser and have a Pdoc appt on 29th.

Im already on lamictal and they're wanting to add something else.

The only ones I know of are : Depakote, Lithium, Tegretol and Geodon and i've been on them all except the latter and I've had Seroquel and zyprexa as sort of mood stabilisers but refuse to go back on them coz they made me fat lol.

My pdoc likes me to give input so if you guys know anymore that will help my mood (mainly hypomanic right now) ideas would be great.

Reply

03/26/2012 01:21 PM
Joy75
Joy75  
Posts: 16712
Group Leader
I'm an Advocate

I think Trileptal is one and Risperdol. I could be wrong though. I hope you get something that makes you feel better and calms you down.

03/26/2012 02:16 PM
liamacker
liamacker  
Posts: 8339
Group Leader
I'm an Advocate

Trileptal is too much like Tegretol and it made me hallucinate so bad. So that's a no no =( Risperdal is a possibility its just the weight gain i'd be bothered about. Could always get him to RX Topomax along side it to counteract weight gain i suppose.

03/26/2012 03:55 PM
queenbean
queenbean  
Posts: 976
Member

I'm on Saphris and have actually been able to lose a little weight while on it (I gained a lot when I was on Seroquel). It can make you groggy though. It is usually taken in the morning and at night, but I convinced my pdoc to let me take my full dose at night because I couldn't deal with the groggy/foggy feeling during the day.

Saphris successfully controls my hypomania.

Good luck!

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved